# SDR SWI2025F00647

- Difficulty date: May 1, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N246SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000607
- Aircraft time: 20,482 hours, 14,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA R/H FLOOR BEAM CORRODED BETWEEN FRAMES 87-88  (C-CHECK RO 05/20/2025)REMOVED AND REPLACED AFT WET AREA R/H FR 85-89 FLOOR BEAM REF. SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED. OEM PARTS REPLACEMENT - NO CHANGE TO WEIGHT AND BALANCE.
